MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-3.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the flutter (rf)/pvi (pfa) procedure, contact force issues resulted in a procedural delay.Issues were noted with zeroing contact force.Before the catheter was inserted in the patient, the contact force could be set to zero, and force values are present.Upon inserting the catheter through the sr0 sheath into the patient, contact force could no longer be zeroed by either the physical button on the tactisys or within the ensite gui.The ethernet cable was replaced, the rf and ampereconnect cable was replaced, four tactiflex ablation catheters from three different lot numbers were tried, the system was rebooted, and the tactisys was replaced, all with no resolution.The dws was replaced which resolved the issue and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite x display workstation (dws) z4 was received for evaluation.The reported event was not able to be duplicated.Hardware evaluation testing was successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation, and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains undetermined.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22904593
Report Number2184149-2025-00146
Device Sequence Number18142893
Product Code DQK
UDI-Device Identifier05415067051127
UDI-Public(01)05415067051127(10)10618517
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-3.1
Device Catalogue NumberENSITE-DWS-3.1
Device Lot Number10618517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown